| Catalog Number |
115396 |
| Medical Device Problem Codes |
Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).H10 narrative: item # :110027734, lot # : 66671479.Item name: compr vrs glen pps min tpr adr.The product will not be evaluated by zimmer biomet as it remains implanted in the patient.Once the investigation has been completed, a follow up/final report will be submitted.
Event or Problem Description
It was reported that the patient underwent a left shoulder arthroplasty.Subsequently, the patient was considered for a pmi product and revised due to loosening/instability of the implant.During the revision, it was noted that the central screw was fractured.All components were removed and replaced; however, a piece of the fractured central screw could not be removed as it was retained in the glenoid.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, b4, b5, d10, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the right shoulder demonstrate a reverse total shoulder arthroplasty with two separate screw fragments within the glenoid and a fractured central and possibly anterior screw.No bony fracture.A definitive root cause cannot be determined.The reported event is confirmed as x-rays were provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.